Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jan 10, 2013, 9:19 AM CST for 5 counties in Mississippi. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2013, 9:19 AM CST (15:19 UTC)
- Expired
- Jan 10, 2013, 11:15 AM CST
- In force
- 116 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Claiborne County, MS, Copiah County, MS, Franklin County, MS, Jefferson County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
608
WGUS54 KJAN 101519
FFWJAN
MSC021-029-037-063-085-101715-
/O.NEW.KJAN.FF.W.0008.130110T1519Z-130110T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
919 AM CST THU JAN 10 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COPIAH COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS...
LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BROOKHAVEN...
CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...
FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...
JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI...
* UNTIL 1115 AM CST
* AT 918 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR OVER A LARGE AREA OF
NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI...MOVING NORTH AT 20
TO 25 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO
THREE INCHES...HAVE OCCURRED IN THE PAST THREE HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLANCY...MARTINSVILLE...HERMANVILLE...ROCKPORT...DENTVILLE...
GALLMAN...CARPENTER...ROCKY SPRINGS...HOPEWELL AND REGANTON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL TWO INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3135 9117 3163 9116 3167 9130 3175 9132
3176 9126 3176 9134 3183 9136 3186 9130
3181 9126 3196 9119 3203 9108 3204 9109
3207 9116 3208 9091 3222 9073 3205 9071
3205 9023 3177 9011 3172 9024 3135 9025
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 5:07 AM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Jan 10, 5:07 AM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
507 AM CST THU JAN 10 2013
.DISCUSSION...
FLASH FLOODING AND SEVERE WEATHER ARE CONCERNS TODAY MAINLY OVER
SOUTHERN AND WESTERN PORTIONS OF THE ARKLAMISS...
THE GOING FORECAST IS WORKING OUT FAIRLY WELL AS TREMENDOUS UPPER
LEVEL DIVERGENCE AND LOW LEVEL MOISTURE TRANSPORT CONTINUE WELL OUT
AHEAD OF A DEEP CLOSED LOW MOVING NE ACROSS TX. THE GREATEST MOISTURE
CONVERGENCE IS FORECAST TO CONTINUE FOCUSING OVER THE FLASH FLOOD
WATCH AREA WHICH INCLUDES NORTHEAST LOUISIANA AND PORTIONS OF SOUTH
CENTRAL MS. RAINFALL COULD BE HEAVY NORTH OF THE WATCH AREA BUT IT
DOES NOT APPEAR FORECASTED RATES WARRANT A NORTHWARD EXPANSION OF THE
WATCH. THE IDEA THAT A COASTAL MCS WILL KEEP HEAVIER RAINFALL AMOUNTS
FOCUSED TO THE SOUTH STILL HOLDS.
ALSO STILL OF A CONCERN IS THE SEVERE WEATHER RISK AS STRONG LOW LEVEL
SHEAR AND A LOW-LCL ENVIRONMENT SUPPORTS A RISK FOR A FEW TORNADOES
TODAY ALONG WITH DAMAGING WIND GUSTS...MAINLY ALONG AND SOUTH OF THE
HIGHWAY 84 CORRIDOR WHERE GREATER LOW LEVEL TRANSPORT (MID/UPPER 60S
DEWPOINTS) AND INSTABILITY IS FORECAST. A SECOND AREA OF GREATER
STRONG/SEVERE TSTM RISK STILL SEEMS POSSIBLE OVER THE DELTA REGION
WHERE THE GREATEST MID LEVEL HEIGHT FALLS/FORCING COULD ENHANCE
CONVECTIVE POTENTIAL THERE THIS AFTERNOON...ESPECIALLY IF GREATER
DAYTIME HEATING CAN OCCUR AS SUGGESTED BY MAV MOS. OVERALL...WILL
CONTINUE TO MENTION THE HEAVY RAINFALL AND SEVERE WEATHER IN THE
GRAPHICS/HWO FOR TODAY. IT IS POSSIBLE THAT EASTERN PORTIONS OF THE
FLASH FLOOD WATCH MAY EVENTUALLY HAVE TO BE EXTENDED INTO THE
EVENING.
LARGE SCALE ASCENT AND MOISTURE TRANSPORT WILL WANE OVERNIGHT WITH
THE CLOSE LOW LIFTING OUT QUICKLY TO THE NORTHEAST...BUT SHOWERS
SHOULD LINGER AT LEAST INTO FRIDAY MORNING AS THE WEAK COLD FRONT
STALLS OUT OVER CENTRAL MS AND THEN BEGINS A NORTHWARD RETREAT IN
RESPONSE TO THE NEXT APPROACHING SHORTWAVE TROUGH. SHOWERS COULD
QUICKLY INCREASE IN COVERAGE FRIDAY NIGHT IN THE FORECASTED WARM
ADVECTION REGIME AND HAVE FOLLOWED THE HIGHER MAV MOS GUIDANCE
POPS. /EC/
SATURDAY THROUGH WEDNESDAY...
FOR THIS WEEKEND A STRONGER UPPER TROUGH WILL DIG SOUTHWARD THROUGH
THE WESTERN CONUS AND REINFORCE THE PERSISTENT SOUTHWEST MID/UPPER
LEVEL FLOW OVER THE ARKLAMISS REGION. ISENTROPIC LIFT WILL HELP WARM
FLOW CONVECTION TO DEVELOP ON SATURDAY. A STRONG COLD FRONT
MARKING THE LEADING EDGE OF A POLAR AIRMASS WILL APPROACH THE LOWER
MS VALLEY REGION SATURDAY AFTERNOON AND ENHANCE LIFT WITH LOCALLY
HEAVY RAINFALL AMOUNTS. ANOMALOUS PRECIPITABLE WATER IS FORECAST TO
REMAIN ABOVE 1.5 INCHES.
MODELS AND ENSEMBLES HAVE SOME VARYING SOLUTIONS WITH THE PROGRESS
OF THE FRONT AS IT PASSES THROUGH THE REGION OVER THE WEEKEND INTO
NEXT WEEK. THE GFS AND ITS ENSEMBLES TRY TO PUSH THE FRONT
SOUTHEAST OF THE REGION THAN IT WAVERS SOME. WHILE THE EURO AS WELL
AS ITS ENSEMBLES HAS THE FRONT HANGING UP OVER THE REGION FROM
SUNDAY THROUGH EARLY TUESDAY AS ANOTHER SHORT WAVE APPROACHES FROM
THE SOUTHWEST. OPTED TO GO WITH THE SLOWER CAMP OF THE EURO WITH
SOUTHWEST FLOW ALOFT AND A SERIES DISTURBANCES IN THE FLOW. THE
LOCALLY HEAVY RAINS SHOULD BEGIN ON SATURDAY IN THE DELTA REGION. IN
THIS SCENARIO WITH SOUTHWEST FLOW ALOFT ANTICIPATING RATHER MILD
CONDITIONS PRIOR TO THE FRONTAL PASSAGE ACROSS THE REGION. IT WILL
BE UNSEASONABLY MILD WITH HIGHS REACHING INTO THE 70S OVER MUCH OF
THE FORECAST AREA FOR THE SATURDAY AND PART OF THE AREA ON SUNDAY
PERIOD...NEARLY 20 DEG F ABOVE CLIMATIC NORMAL. THE GLOBAL MODEL
CONSENSUS HAS THE FRONT WAVERING AROUND THE THE REGION FOR SUNDAY
THROUGH VERY EARLY TUESDAY WITH THE APPROACH OF ANOTHER SHORTWAVE TROUGH.
THE FRONT WILL FINALLY CLEAR WELL SOUTHEAST OF THE REGION AS WE GO
THROUGH THE DAY ON TUESDAY AS THE NEXT SHORTWAVE APPROACHES THE
REGION. RAINFALL AMOUNTS FROM SUNDAY THROUGH TUESDAY COULD BE FROM
THREE TO FIVE INCHES WITH HIGH PRECIPITABLE WATER VALUES OF GREATER
THAN 1.5 INCHES. AS WE GET CLOSER TO THE WEEKEND/EARLY NEXT
WEEK...WE WILL LIKELY NEED TO RAMP UP WORDING FOR THE POSSIBILITY OF
ADDITIONAL HEAVY RAINFALL OVER AT LEAST PARTS OF THE ARKLAMISS. THIS
WILL BRING UP FLOODING ISSUES WITH THE ALREADY SATURATED SOILS.
THE DELTA REGION NORTHWEST OF THE NATCHEZ TRACE SEEMS TO BE THE PRIME
REGION FOR LOCALLY HEAVY RAINFALL. THE RISK FOR SEVERE WEATHER IS
STILL EXPECTED TO BE MITIGATED WITH A WARM CAP IN PLACE AHEAD OF THE
FRONT.
AS WE GO INTO WEDNESDAY NIGHT INTO THURSDAY. ANOTHER SHORT WAVE WILL
APPROACH THE REGION FROM THE SOUTHWEST. OPTED TO GO TOWARD THE WETTER
EURO SOLUTION WITH THIS WET PATTERN. THE GFS WAS DRY WITH THIS
FEATURE.
AS FAR AS TEMPS ARE CONCERNED WENT CLOSE TO THE MAV GUIDANCE PRIOR TO
THE STRONG FRONT...THEN WENT WITH A BLEND OF MAV, GMOS AND ENSEMBLE
GUIDANCE. FOR POPS HAVE LEANED TOWARD THE EURO SOLUTION. /17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 74 56 73 63 / 93 66 27 65
MERIDIAN 73 61 74 64 / 57 74 46 65
VICKSBURG 74 52 73 61 / 96 51 15 64
HATTIESBURG 74 61 76 63 / 96 65 42 31
NATCHEZ 74 53 74 64 / 98 43 19 62
GREENVILLE 73 51 72 58 / 98 70 9 56
GREENWOOD 73 56 72 63 / 90 85 15 61
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ053-054-059>064-
072>074.
LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR LAZ007>009-015-016-
023>026.
AR...NONE.
&&Hazardous weather outlook, Jan 10, 6:18 AM CST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 618 AM CST THU JAN 10 2013 LAZ007>009-015-016-023>026-MSZ040-041-047-053>066-072>074-111230- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-WARREN- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 618 AM CST THU JAN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD HEAVY RAINFALL COULD LEAD TO FLASH FLOODING TODAY. PLEASE REFERENCE THE FLASH FLOOD WATCH FOR MORE DETAILS. THERE IS A LOW RISK FOR SEVERE WEATHER...PARTICULARLY ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR WHERE INSTABILITY AND THUNDERSTORM POTENTIAL IS GREATEST. STRONG WIND SHEAR IS CREATING AN ENVIRONMENT FAVORABLE FOR STORMS TO PRODUCE DAMAGING WIND GUSTS AND PERHAPS TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL HEAVY RAINFALL IS POSSIBLE AS WE GO LATER INTO THE WEEKEND AND EARLY NEXT WEEK. A SURFACE BOUNDARY WILL STALL OUT AND COMBINE WITH ANOMALOUS MOISTURE TO POSSIBLY PRODUCE PERIODS OF HEAVY RAINFALL OVER A LONG DURATION. PLEASE STAY TUNED TO FUTURE FORECASTS FROM THE NATIONAL WEATHER SERVICE IN JACKSON. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS LIKELY TODAY. MSZ026>033-036>039-042>046-048>052-111230- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- 618 AM CST THU JAN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL COULD CAUSE MINOR FLOODING LATER TODAY...AND THERE WILL BE A POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS AS WE GO INTO THE AFTERNOON HOURS. STORMS WILL BE CAPABLE OF A PRODUCING 50 TO 60 MPH WIND GUSTS...AND A TORNADO CANNOT BE RULED OUT. THE RISK FOR HEAVY RAINFALL AND SEVERE WEATHER WILL BE GREATER AS YOU GO FARTHER SOUTH INTO SOUTHERN MISSISSIPPI. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL HEAVY RAINFALL IS POSSIBLE AS WE GO LATER INTO THE WEEKEND AND EARLY NEXT WEEK. A SURFACE BOUNDARY WILL STALL OUT AND COMBINE WITH ANOMALOUS MOISTURE TO POSSIBLY PRODUCE PERIODS OF HEAVY RAINFALL OVER A LONG DURATION. PLEASE STAY TUNED TO FUTURE FORECASTS FROM THE NATIONAL WEATHER SERVICE IN JACKSON. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS COULD BE NECESSARY TODAY. ARZ074-075-MSZ018-019-025-034-035-111230- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS- 618 AM CST THU JAN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF NORTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL WILL LEAD TO MINOR FLOODING TODAY AND PERHAPS LOCALIZED FLASH FLOODING. THERE WILL ALSO BE A POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS AS WE GO INTO THE AFTERNOON HOURS. STORMS WILL BE CAPABLE OF A PRODUCING 50 TO 60 MPH WIND GUSTS...AND A TORNADO CANNOT BE RULED OUT. THE RISK FOR HEAVY RAINFALL AND SEVERE WEATHER WILL GENERALLY BE GREATER AS YOU GO FARTHER SOUTH INTO NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL HEAVY RAINFALL IS POSSIBLE AS WE GO LATER INTO THE WEEKEND AND EARLY NEXT WEEK. A SURFACE BOUNDARY WILL STALL OUT AND COMBINE WITH ANOMALOUS MOISTURE TO POSSIBLY PRODUCE PERIODS OF HEAVY RAINFALL OVER A LONG DURATION. PLEASE STAY TUNED TO FUTURE FORECASTS FROM THE NATIONAL WEATHER SERVICE IN JACKSON. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS POSSIBLE TODAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Local storm report, Jan 10, 8:31 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 AM CST THU JAN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM TSTM WND DMG 1 SE PORT GIBSON 31.94N 90.97W
01/10/2013 CLAIBORNE MS LAW ENFORCEMENT
TREES DOWN ALONG NATCHEZ TRACE PARKWAY AND HWY 547.
&&
AWEBERLocal storm report, Jan 10, 8:34 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
834 AM CST THU JAN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG NATCHEZ 31.55N 91.39W
01/10/2013 ADAMS MS EMERGENCY MNGR
TREES DOWN COUNTY WIDE AND SEVERAL MUD SLIDES.
&&
AWEBERLocal storm report, Jan 10, 8:47 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
847 AM CST THU JAN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD CLAYTON 31.72N 91.54W
01/10/2013 CONCORDIA LA CO-OP OBSERVER
7.20 INCHES OF RAIN RECORDED IN 24 HOUR PERIOD. HOUSES
HAVE BEEN REPORTED WITH WATER STANDING IN THEM.
&&
AWEBERLocal storm report, Jan 10, 9:02 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
902 AM CST THU JAN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLASH FLOOD ANGUILLA 32.97N 90.83W
01/10/2013 SHARKEY MS LAW ENFORCEMENT
MINOR ROAD FLOODING. SOME RESIDENTS WERE REPORTING WATER
TOUCHING THEIR HOMES.
&&
AWEBERLocal storm report, Jan 10, 9:13 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CST THU JAN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLASH FLOOD ST. JOSEPH 31.92N 91.24W
01/10/2013 TENSAS LA EMERGENCY MNGR
SEVERAL ROADS FLOODED ACROSS THE PARISH
&&Local storm report, Jan 10, 9:14 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
914 AM CST THU JAN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM FLASH FLOOD TALLULAH 32.41N 91.19W
01/10/2013 MADISON LA NEWSPAPER
MADISON PARISH SCHOOLS ARE CLOSING EARLY DUE TO EXCESSIVE
RAINFALL AND WATER STANDING OVER THE ROADS AT THIS TIME.
&&
AWEBERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 11:48 PM CST | Flash Flood Warning | JAN | Adams | 3 hr |
| Jan 10, 2:46 AM CST | Flash Flood Warning | JAN | Adams, Jefferson | 7 hr |
| Jan 10, 4:04 AM CST | Special Weather Statement | JAN | Warren | 26 min |
| Jan 10, 4:53 AM CST | Special Weather Statement | JAN | Sharkey | 32 min |
| Jan 10, 5:18 AM CST | Special Weather Statement | JAN | Issaquena | 27 min |
| Jan 10, 5:34 AM CST | Flash Flood Warning | JAN | Claiborne, Issaquena, Jefferson, Sharkey, Warren, Yazoo | 6 hr |
| Jan 10, 5:40 AM CST | Special Weather Statement | JAN | Yazoo | 30 min |
| Jan 10, 6:24 AM CST | Flash Flood Warning | JAN | Bolivar, Humphreys, Leflore, Sharkey, Sunflower, Washington and 1 more | 3 hr |
| Jan 10, 6:45 AM CST | Tornado Warning | JAN | Adams, Jefferson | 45 min |
| Jan 10, 7:22 AM CST | Special Weather Statement | JAN | Franklin, Jefferson | 33 min |
| Jan 10, 7:36 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson | 54 min |
| Jan 10, 8:14 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 61 min |
| Jan 10, 9:11 AM CST | Flash Flood Warning | JAN | Bolivar, Humphreys, Leflore, Sharkey, Sunflower, Washington | 3 hr |
| Jan 10, 9:46 AM CST | Flash Flood Warning | JAN | Adams | 3 hr |
| Jan 10, 11:11 AM CST | Flash Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 2 hr |
| Jan 10, 11:24 AM CST | Special Weather Statement | JAN | Marion | 41 min |
| Jan 10, 11:29 AM CST | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 2 hr |
| Jan 10, 12:15 PM CST | Flash Flood Warning | JAN | Marion | 3 hr |
| Jan 10, 12:16 PM CST | Areal Flood Warning | JAN | Bolivar, Humphreys, Leflore, Sharkey, Sunflower, Washington | 4 hr |
| Jan 10, 12:26 PM CST | River Flood Warning | JAN | Hinds, Warren | 20 days |
| Jan 10, 12:28 PM CST | Flash Flood Warning | JAN | Hinds | 3 hr |
| Jan 10, 12:42 PM CST | Areal Flood Warning | JAN | Adams | 6 hr |
| Jan 10, 1:22 PM CST | Areal Flood Warning | JAN | Issaquena, Sharkey, Warren, Washington, Yazoo | 6 hr |
| Jan 10, 1:39 PM CST | Areal Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 6 hr |
| Jan 10, 2:16 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 44 min |
| Jan 10, 2:34 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 56 min |
| Jan 10, 2:40 PM CST | Special Weather Statement | JAN | Neshoba, Winston | 45 min |
| Jan 10, 3:04 PM CST | River Flood Warning | JAN | Franklin | 19 hr |
| Jan 10, 3:17 PM CST | Tornado Warning | JAN | Jones | 43 min |
| Jan 10, 3:41 PM CST | River Flood Warning | JAN | Sharkey | 11 days |
| Jan 10, 3:51 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 54 min |
| Jan 10, 4:03 PM CST | Tornado Warning | JAN | Clarke, Jasper, Jones | 42 min |
| Jan 10, 4:40 PM CST | Special Weather Statement | JAN | Clarke | 30 min |
| Jan 10, 5:35 PM CST | Special Weather Statement | JAN | Clay, Kemper, Lowndes, Noxubee | 25 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.